zbMATH — the first resource for mathematics

On the Weyl law for quantum graphs. (English) Zbl 1432.11131
Summary: Roughly speaking, the Weyl law describes the asymptotic distribution of eigenvalues of the Laplacian that can be attached to different objects and can be analyzed in different settings. The form of the remainder term in the Weyl law is very significant in applications, and a power-saving exponent in the remainder term is appreciated. We are dealing with Laplacian defined on compact metric graph with general self-adjoint boundary conditions. The main purpose of this paper is to present application of the special form of the Tauberian theorem for the Laplace transform to the suitably transformed trace formula in the above-mentioned quantum graphs setting. The key feature of our method is that it produces a power-saving form of the reminder term and hence represents improvement in classical methods, which may be applied in other settings as well. The obtained form of the Weyl law is with the power saving of \(1 / 3\) in the remainder term.

11M45 Tauberian theorems
11F72 Spectral theory; trace formulas (e.g., that of Selberg)
81Q10 Selfadjoint operator theory in quantum theory, including spectral analysis
Full Text: DOI
[1] Bolte, J.; Endres, S., The trace formula for quantum graphs with general self adjoint boundary conditions, Ann. Henri Poincare, 10, 189-223, (2009) · Zbl 1207.81028
[2] Geisinger, L., A short proof of Weyl’s law for fractional differential operators., J. Math. Phys., 55, 7, (2014) · Zbl 1317.35158
[3] Gutzwiller, MC, Periodic orbits and classical quantization conditions, J. Math. Phys., 12, 343-358, (1971)
[4] Ivrii, V.: 100 years of Weyl’s law. arXiv:1608.03963v1, Bull. Math. Sci. (2016) · Zbl 1358.35075
[5] Khosravi, M.; Petridis, YN, The remainder in Weyl’s law for \(n\)-dimensional Heisenberg manifolds, Proc. Am. Math. Soc., 133, 3561-3571, (2005) · Zbl 1080.35054
[6] Korevaar, J., A century of complex Tauberian theory, Bull. AMS, 39, 475-531, (2002) · Zbl 1001.40007
[7] Korevaar, J.: Tauberian Theory. In: Berger, M., Coates, J., Varadhan S.R.S. (eds.) A Century of Developments. Grundlehren der Matematischen Wissenschaften (Fundamental Principles of Mathematical Sciences), vol. 329, Springer, Berlin (2004) · Zbl 1056.40002
[8] Kostrykin, V.; Potthof, J.; Schrader, R.; Germinet, F. (ed.); Hislop, PD (ed.), Heat kernels on metric graphs and a trace formula, 175-198, (2007), Providence
[9] Kostrykin, V.; Schrader, R.; Berkolaiko, G. (ed.); Carlson, R. (ed.); Fulling, SA (ed.); Kuchment, P. (ed.), Laplacians on metric graphs: eigenvalues, resolvents and semigroups, 201-225, (2006), Providence
[10] Kuchment, P., Quantum graphs I. Some basic structures., Waves Random Media, 14, 107-128, (2004) · Zbl 1063.81058
[11] Li, X., A weighted Weyl law for the modular surface, Int. J. Number Theory, 7, 241-248, (2011) · Zbl 1316.11032
[12] Matassa, M., An analogue of Weyl’s law for quantized irreducible generalized flag manifolds, J. Math. Phys., 56, 091704, (2015) · Zbl 1357.17017
[13] Müller, W., Weyl’s law for the cuspidal spectrum of \(SL_n\), Ann. Math., 2, 275-333, (2007) · Zbl 1119.11027
[14] Petridis, Y.; Toth, JA, The remainder in Weyl’s law for random two-dimensional flat tori, Geom. Funct. Anal., 12, 756-775, (2002) · Zbl 1169.58303
[15] Paoletti, R., On the Weyl law for Toeplitz operators, Asymptot. Anal., 63, 85-99, (2009) · Zbl 1176.58013
[16] Roth, J-P, Spectre du Laplacien sur un graphe, C.R. Acad. Sci. Paris Sér. I Math., 296, 793-795, (1983)
[17] Smajlović, L.; Šćeta, L., On a Tauberian theorem with the remainder and its application to the Weyl law, J. Math. Anal. Appl., 401, 317-335, (2013) · Zbl 1269.40006
[18] Smajlović, L.; Šćeta, L., On the remainder term in the Weyl law for cofinite Kleinian groups with finite dimensional unitary representation, Arch. Math., 102, 117-126, (2014) · Zbl 1376.11045
[19] Weyl, H., Das asymptotische Verteilungsgesetz der Eigenwarte linearer partieller Defferentialgleichungen (mit einer Anwendung auf die Theorie der Hohlraumstrahlung), Math. Ann., 71, 441-479, (1912) · JFM 43.0436.01
[20] Zhai, W., On the error term in Weyl’s law for Heisenberg manifolds, Acta Arith., 134, 219-257, (2008) · Zbl 1229.11127
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.